Stability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal Delays
M. De la Sen, J. L. Malaina, A. Gallego & J. C. Soto
American Journal of Applied Sciences, Volume 2, Issue 10, pp. 1481–1490 · doi.org/10.3844/ajassp.2005.1481.1490
Abstract
This study deals with the quadratic stability and linear state-feedback and output-feedback stabilization of switched delayed linear dynamic systems with, in general, a finite number of non commensurate constant internal point delays. The results are obtained based on Lyapunov’s stability analysis via appropriate Krasovsky-Lyapunov’s functionals and the related stability study is performed to obtain both delay independent and delay dependent results. It is proved that the stabilizing switching rule is arbitrary if all the switched subsystems are quadratically stable and that it exists a (in general, non-unique) stabilizing switching law when the system is polytopic, stable at some interior point of the polytope but with non-necessarily stable parameterizations at the vertices defining the subsystems.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
De la Sen, M., Malaina, J. L., Gallego, A. & Soto, J. C. (2005). Stability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal Delays. American Journal of Applied Sciences, 2(10), 1481–1490. https://doi.org/10.3844/ajassp.2005.1481.1490
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 10
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
